# SDR DALA2022012600524

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,708 hours, 42,222 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CRACK INDICATION - FR 4 HORIZONTAL UPPER STIFFENER, HAS CRACK INDICATION IN LOWER FORWARD RADIUS ABOVE AND OUTBOARD OF HORIZONTAL BOLT IN UPPER FORWARD CORNER. CORRECTIVE ACTION: COMPLIED WITH ERA 596540-14AD REV. ORIGINAL. (2098512)
